Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Spotting post intercourse, stomach cramps, just after periods ended. Implantation bleeding?

Yes my question is is it possible to conceive the day after your period ? I had intercourse on the 28 of June an from the 28/ July third I m fertile four days after I had intercourse I started spotting then the next morning it got a little heavier then stopped a about an hour or less later does this mean it s implantation bleeding ? An now I m having water mouth an cramping as if I m about to start my period witch is due tomorrow ..
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
as spermatozoa can be alive for 5 to 7 days after intercourse in case of ideal circumstances, so the intercourse before fertile period means on 28th may cause pregnancy,
then after 9 days what you saw could be implantation bleeding,
or all these may be just inter menstrual bleeds due to hormonal imbalance,
so you once go for blood test for pregnancy which will possibly rule out the condition.
take care.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor